Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mossbean

Accutane question

Recommended Posts

Is the skin suppose to get really really dry that it ends up peeling? Iv'e been on it for two weeks and haven't experienced any peeling, just dry lips, and my face isnt as oily. I do drink alot of water and wash with Cetaphil.

Link to post
Share on other sites

ive been on accutane for 2 months and my face never got that dry it might have gotten really dry for like a day and that was about it so i dont think u should worry... i had little to no peeling and now i dont have any active acne- just lots of redmarks----they blow

Link to post
Share on other sites

laylow, what kind of redmarks? I think its what I have now and some slight scarring under the redmarks! It sucks ass! How long have you had this? Are u using anything to help it not look too bad? bb_question.gifph34r.gif

Link to post
Share on other sites

I don't think that 20mg a day would be a large enough dose to cause extensive dryness. A lot of people seem to equate dryness with the accutane working, but this is not always the case. Don't assume that if your skin isn't dry then the accutane isn't doing it's job - just be thankful your skin isn't uncomfortably dry yet! smile.gif

KBrown and anyone else suffering from red marks or scarring, please check out the scar forum on acne.org, where I am also a moderator. There is lots of great information there about how to tackle red marks and other hyperpigmentation - especially in the two pinned threads, the FAQ and the 'Recommended Products'.

Good luck. smile.gif

Link to post
Share on other sites
laylow, what kind of redmarks? I think its what I have now and some slight scarring under the redmarks! It sucks ass! How long have you had this? Are u using anything to help it not look too bad? bb_question.gifph34r.gif
Link to post
Share on other sites

I have not experienced much dryness on my face but that is probably because I use a mousturiser at least once a day- sometimes 2 if my face is dry at night. Dont worry about having dryness of the skin. My only real dryness is lips which are quite bad but nothing once you learn how to treat them.

Also in terms of red marks I would suggest not trying all the different methods while on accutane because given the skin becomes so sensitive you never know what effect they may have on your skin. Just be thankful that Accutane is clearing you up and the marks will eventually fade by themselves over time.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×